Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the ergodic mixing theorem

Author: H. A. Dye
Journal: Trans. Amer. Math. Soc. 118 (1965), 123-130
MSC: Primary 28.70
MathSciNet review: 0174705
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509–544. MR 0092128
  • [2] Jacques Dixmier, Les moyennes invariantes dans les semi-groups et leurs applications, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejer et Frederico Riesz LXX annos natis dedicatus, Pars A, 213–227 (French). MR 0037470
  • [3] -, Les algèbres d'opérateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957.
  • [4] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [5] Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, 1956. MR 0097489
  • [6] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167–190. MR 0027868

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society